MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION; PROBE, RADIOFREQUENCY LESION

BOSTON SCIENTIFIC NEUROMODULATION; PROBE, RADIOFREQUENCY LESION
Model Number TCN-15-3M
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
A report was received that an rf electrode became detached from the hub.The electrode will be sent back for analysis.
 
Additional Manufacturer Narrative
Record review revealed no additional information related to the complaint, therefore the probable cause selected is "no problem detected".
 
Event or Problem Description
A report was received that an rf electrode became detached from the hub.The electrode will be sent back for analysis.Additional information was received that the device was not returned for analysis.

Brand Name
NA
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key9192863
Report Number3006630150-2019-05763
Device Sequence Number2549936
Product Code GXI
UDI-Device Identifier00813250017519
UDI-Public00813250017519
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTCN-15-3M
Device Catalogue NumberTCN-15-3M
Device Lot Number23014524
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/10/2019
Supplement Date Received by Manufacturer02/03/2020
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1